Open Access
Translator Disclaimer
Spring 2001 Products of Toeplitz operators on the Bergman space
Patrick Ahern, željko Čučković
Illinois J. Math. 45(1): 113-121 (Spring 2001). DOI: 10.1215/ijm/1258138257

Abstract

We consider the problem of determining when the product of two Bergman space Toeplitz operators is a Toeplitz operator. In particular, in the case of the zero product $T_fT_g=0$, we give some conditions that guarantee only the trivial solution.

Citation

Download Citation

Patrick Ahern. željko Čučković. "Products of Toeplitz operators on the Bergman space." Illinois J. Math. 45 (1) 113 - 121, Spring 2001. https://doi.org/10.1215/ijm/1258138257

Information

Published: Spring 2001
First available in Project Euclid: 13 November 2009

zbMATH: 1003.47021
MathSciNet: MR1849988
Digital Object Identifier: 10.1215/ijm/1258138257

Subjects:
Primary: 47B35
Secondary: 47B38

Rights: Copyright © 2001 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.45 • No. 1 • Spring 2001
Back to Top